Zur Lehre von den hyperelliptischen Integralen

Paul Epstein Strassburg

TBD mathscidoc:1701.33310

Acta Mathematica, 20, (1), 1-58, 1897.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:00 uploaded by actaadmin ] [ 111 downloads ] [ 0 comments ]
@inproceedings{paul1897zur,
  title={Zur Lehre von den hyperelliptischen Integralen},
  author={Paul Epstein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203000483300019},
  booktitle={Acta Mathematica},
  volume={20},
  number={1},
  pages={1-58},
  year={1897},
}
Paul Epstein. Zur Lehre von den hyperelliptischen Integralen. 1897. Vol. 20. In Acta Mathematica. pp.1-58. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203000483300019.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved